MathSciNet Relay Station
MathSciNet bibliographic data
MR58601 (15,397b) 20.0X
Bargmann, V. On unitary ray representations of continuous groups. Ann. of Math. (2) 59, (1954). 1–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement